Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum and supplement to: ``Cohomology of associative triple systems'' (Proc. Amer. Math. Soc. 60 (1976), 1-7 (1977))


Author: Renate Carlsson
Journal: Proc. Amer. Math. Soc. 67 (1977), 361
MSC: Primary 18H05
DOI: https://doi.org/10.1090/S0002-9939-1977-0466268-8
Original Article: Proc. Amer. Math. Soc. 60 (1976), 1-7.
MathSciNet review: 0466268
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18H05

Retrieve articles in all journals with MSC: 18H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0466268-8
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society